MathSciNet Relay Station
MathSciNet bibliographic data
MR128068 (23 #B1113) 65.50
Wynn, P. Confluent forms of certain non-linear algorithms. Arch. Math. 11 1960 223–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement